MathSciNet Relay Station
MathSciNet bibliographic data
MR2748647 34D20 (34A37)
Gupta, Bhanu; Srivastava, Sanjay K. $\psi$-exponential stability for non-linear impulsive differential equations. Int. J. Comput. Math. Sci. 4 (2010), no. 7, 328–331.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement